A quantitative hydrodynamical model of suction feeding in fish

M. Muller, J.W.M. Osse, J.H.G. Verhagen

    Research output: Contribution to journalArticleAcademicpeer-review

    142 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)49-79
    JournalJournal of Theoretical Biology
    Volume95
    DOIs
    Publication statusPublished - 1982

    Cite this

    Muller, M. ; Osse, J.W.M. ; Verhagen, J.H.G. / A quantitative hydrodynamical model of suction feeding in fish. In: Journal of Theoretical Biology. 1982 ; Vol. 95. pp. 49-79.
    @article{c30b865d77e54bfeb9a0a50a37c01cc8,
    title = "A quantitative hydrodynamical model of suction feeding in fish",
    author = "M. Muller and J.W.M. Osse and J.H.G. Verhagen",
    year = "1982",
    doi = "10.1016/0022-5193(82)90287-9",
    language = "English",
    volume = "95",
    pages = "49--79",
    journal = "Journal of Theoretical Biology",
    issn = "0022-5193",
    publisher = "Elsevier",

    }

    A quantitative hydrodynamical model of suction feeding in fish. / Muller, M.; Osse, J.W.M.; Verhagen, J.H.G.

    In: Journal of Theoretical Biology, Vol. 95, 1982, p. 49-79.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - A quantitative hydrodynamical model of suction feeding in fish

    AU - Muller, M.

    AU - Osse, J.W.M.

    AU - Verhagen, J.H.G.

    PY - 1982

    Y1 - 1982

    U2 - 10.1016/0022-5193(82)90287-9

    DO - 10.1016/0022-5193(82)90287-9

    M3 - Article

    VL - 95

    SP - 49

    EP - 79

    JO - Journal of Theoretical Biology

    JF - Journal of Theoretical Biology

    SN - 0022-5193

    ER -